Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Difficulty in concentrating, dizziness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 567 Questions
Doctor :   HELLO
Doctor :   how can i help you ?
User :   i am 25 years old
User :   a male
User :   active and eat fairly healthy
Doctor :   pl
Doctor :   ok
User :   but i have for the last week or soo fairly consistently been having a hard time concentrating
User :   my motor coordination seems decreased
User :   i have occasionally a hard time having conversations with people
User :   and am having trouble remembering names
User :   also ,
User :   i feel like my left eye and left hand are different somehow
User :   hand seems slower
User :   eye feels weird
User :   not sure if that makes any sense
User :   i am not on any medications
Doctor :   and this is from last week ?
Doctor :   before that never had any problems like this ?
User :   not really
User :   i have had occasional light headedness aswell
User :   the hand issue has happen before i guess after i dislocated my shoulder severly a few years ago
User :   it seems to \feel like this
User :   but i have been fairly good to that arm the last few years and have not had any new injury to it lately
Doctor :   ok
Doctor :   and any other medical problem in the past ?
User :   nothing but a few stitches here an there over the years
User :   oh
Doctor :   ok
Doctor :   now you went to any physician ?
User :   i have also had some upset stomach and frequent bowel movements over the past day, but that started only recently. fairly certain that is tied to some bad left over food i ate yesterday mornig
User :   not yet no
Doctor :   ok
Doctor :   well let me first tell you the possible causes that might be causing these problems for you
User :   cool
Doctor :   to begin with first would be a a thyroid problem .. as many symptoms are typical with that
Doctor :   do you have any headaches ?
Doctor :   also the symptoms you are having have they been constant ?
Doctor :   or it comes and goes ?
User :   i have no headache
User :   they seem to get better for awhile
User :   then come back
User :   yesterday most of the day i felt well
User :   then it sort of crept back in at night, then left again. then i felt it again this morning late
Doctor :   and have you been taking any medications ?
User :   nope
User :   just started taking multivitamins yesterday
User :   thinking maybe that would help
Doctor :   and the other can be a mild stroke
Doctor :   but dont worry
Doctor :   at your age these are not something serious
Doctor :   but what is definitely required is a blood test for thyroid and MRI head
User :   from what i read
User :   it seemed like those were the most possible sources of my symptoms
Doctor :   yes
Doctor :   but like i said an early intervention will give you a success rate of 100 %
User :   cool
User :   so i need to get an appoint scheudualed right away yes?
Doctor :   yes you should
User :   cool
User :   that i can do
User :   thank you very much
Doctor :   a neurologist is the doc you would like to see
Doctor :   your most welcome
User :   is there any else i should know?
Doctor :   dont worry you will be fine
Doctor :   thats all
User :   thank you
Doctor :   take care of your self
Doctor :   good bye
User :   you too
User :   goodbye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor